Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2004 / Article

Open Access

Volume 2004 |Article ID 317519 | https://doi.org/10.1155/S1024123X04405043

T. Hayat, Y. Wang, K. Hutter, S. Asghar, A. M. Siddiqui, "Peristaltic transport of an Oldroyd-B fluid in a planar channel", Mathematical Problems in Engineering, vol. 2004, Article ID 317519, 30 pages, 2004. https://doi.org/10.1155/S1024123X04405043

Peristaltic transport of an Oldroyd-B fluid in a planar channel

Received05 Jun 2003
Revised20 May 2004

Abstract

The effects of an Oldroyd-B fluid on the peristaltic mechanism are examined under the long wavelength assumption. Analytical expressions for the stream function, the axial velocity, and the pressure rise per wavelength are obtained up to the second order in the dimensionless wave number. The effects of the various parameters of interest on the flow are shown and discussed.

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Order printed copiesOrder
Views120
Downloads773
Citations

Related articles

We are committed to sharing findings related to COVID-19 as quickly as possible. We will be providing unlimited waivers of publication charges for accepted research articles as well as case reports and case series related to COVID-19. Review articles are excluded from this waiver policy. Sign up here as a reviewer to help fast-track new submissions.